# SDR DALA1237870651

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 77,286 hours, 33,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A LIGHTNING STRIKE AT BS 860 RIGHT OF BL 0 STICKER 16.  REMOVED BLIND FASTENER, INSPECTED, AND INSTALLED FASTENER PER SRM 53-00-01.
